Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleSerre’s Reduction of Linear Functional Systems
Author(s) Mohamed S. Boudellioua, Alban Quadrat
TypeArticle in Journal
AbstractSerre’s reduction aims at reducing the number of unknowns and equations of a linear functional system. Finding an equivalent presentation of a linear functional system containing fewer equations and fewer unknowns can generally simplify both the study of the structural properties of the linear functional system and of different numerical analysis issues, and it can sometimes help solving the linear functional system. The purpose of this paper is to present a constructive approach to Serre’s reduction for determined and underdetermined linear functional systems.
KeywordsSerre’s reduction, Linear functional systems, Module theory, Homological algebra, Symbolic computation, Mathematical systems theory
ISSN1661-8270; 1661-8289/e
URL http://link.springer.com/article/10.1007%2Fs11786-010-0057-y
LanguageEnglish
JournalMath. Comput. Sci.
Volume4
Number2-3
Pages289--312
PublisherSpringer (Birkh\"auser), Basel
Year2010
Edition0
Translation No
Refereed No
Webmaster